# SDR ASOA201802205056

- Difficulty date: February 20, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N14991
- Make and model: Emb EMB-145LR
- Aircraft serial: 145278
- Aircraft time: 41,692 hours, 31,875 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Departed
- Location: Windshield
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WINDSHIELD RUBBER TRIM TORE OFF DURING DESCENT AND WAS POSSIBLY INGESTED INTO NR 1 ENGINE. STRONG BURNING RUBBER ODOR FOR 10 MINUTES FOLLOWED.  MX PERFORMED INSPECTION OF THE LT ENGINE FOR POSSIBLE FOD. NO DEFECTS NOTED.  RAN ENGINE AT HIGH POWER FOR SEVERAL MINUTES NOT SMOKE NOTED.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
